# SDR VNAA2019082099909

- Difficulty date: August 20, 2019
- Submitted: August 21, 2019
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7873
- Aircraft time: 36,570 hours, 36,310 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RPB WEB AT RBL 18.00 HAS MULTIPLE INDICATIONS NOTED AT WL136-WL129 7" LONG 60% FSH FAILED NDT INSPECTION. COMPLETED REO 601R-53-61-1285 REV-E DATED 2016-10-31.
